# SDR SWAA2024080722672

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 69,059 hours, 41,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR OUTSIDE EMERGENCY LIGHT INOP<[01] R&R BULB IRT AMM 33-51-04 OPS CHECK GOOD
